Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 752650, 8 pages
Research Article

Neutral Slant Submanifolds of a Para-Kähler Manifold

Department of Mathematics, Dicle University, 21280 Diyarbakır, Turkey

Received 27 May 2013; Accepted 9 August 2013

Academic Editor: Jaume Giné

Copyright © 2013 Yılmaz Gündüzalp. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yılmaz Gündüzalp, “Neutral Slant Submanifolds of a Para-Kähler Manifold,” Abstract and Applied Analysis, vol. 2013, Article ID 752650, 8 pages, 2013. doi:10.1155/2013/752650